# SDR SWAA110179

- Difficulty date: January 11, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 48,481 hours, 39,538 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 21520
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY.  ON DEPARTURE FLIGHT ATTENDANTS REPORTED FUMES IN THE CABIN.  REMOVED AND REPLACED GASPER FAN PER MM.
